# SDR USAA2009081792139

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 24,651 hours, 15,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2169 - LGA-DCA - EMERGENCY LIGHTS - FLOOR PATH EMERGENCY LIGHT LENS MISSING AT 1C.  REMOVED AND REPLACED FLOOR PATH EMERGENCY LIGHT LENS AT 1C.
